# SDR ASOA20130528054R

- Difficulty date: May 28, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 34,330 hours, 26,058 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 5113W
- Condition: Arced
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED A BURNING ODOR COMING FROM CEILING LIGHT IN GALLEY ONCE TURNED OFF, THE ODOR DISSAPATED. MX R & R THE GALLEY CEILING LIGHT LAMP WITH OPS CHECK SUCCESSFUL.  ACFT  WAS APPROVED FOR RETURN TO SERVICE.
